BI-PERIODIC INCOMPLETE LUCAS SEQUENCES


TAN E., EKİN A. B.

ARS COMBINATORIA, vol.123, pp.371-380, 2015 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 123
  • Publication Date: 2015
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.371-380
  • Keywords: bi-periodic incomplete Lucas sequences, bi-periodic Lucas sequence, generating function, FIBONACCI
  • Ankara University Affiliated: Yes

Abstract

Motivated by the recent work by Ramirez [8], related to the bi-periodic Fibonacci sequences, here we introduce the bi-periodic incomplete Lucas sequences that gives the incomplete Lucas sequence as a special case. We also give recurrence relations and the generating function of these sequences. Also, we give a relation between bi-periodic incomplete Fibonacci sequences and bi-periodic incomplete Lucas sequences.